Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 200, NWS St. Louis, MO

June 7, 2008Fayette County, Illinois

NWS St. Louis, MO issued this river flood warning at Jun 7, 2008, 6:07 AM CDT for Fayette County, Illinois. It took effect at Jun 7, 2008, 10:07 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 7, 2008, 6:07 AM CDT (11:07 UTC)
In effect from
Jun 7, 2008, 10:07 AM CDT
Expired
Jun 10, 2008, 8:56 PM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Fayette County, IL

The radar

The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River at Vandalia (VNDI2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 071108
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
607 AM CDT SAT JUN 07 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINS ACROSS THE 
KASKASKIA RIVER BASIN YESTERDAY AND AN AVERAGE OF 0.25 INCHES 
FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC051-081107-
/O.NEW.KLSX.FL.W.0200.080607T1742Z-080609T0600Z/
/VNDI2.1.ER.080607T1742Z.080608T0000Z.080608T0600Z.NO/
607 AM CDT SAT JUN 07 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KASKASKIA RIVER AT VANDALIA.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 5:30 AM SATURDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST 
  NEAR 18.6 FEET BY THIS EVENING. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/08  06/09  06/10  06/11  06/12

KASKASKIA RIVER
  VANDALIA         18   16.9      17.2   14.0    9.9    8.5    8.1
7 follow-up statements
000 
WGUS83 KLSX 071509
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 AM CDT SAT JUN 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
 
  KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINS ACROSS THE 
KASKASKIA RIVER BASIN YESTERDAY AND AN AVERAGE OF 0.25 INCHES 
FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC051-081509-
/O.EXT.KLSX.FL.W.0200.080607T1507Z-080611T0037Z/
/VNDI2.1.ER.080607T1444Z.080609T0000Z.080610T0037Z.NO/
1009 AM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* FROM THIS MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO CREST 18.7 FEET BY THIS AFTERNOON BEFORE RISING AGAIN TO A CREST
  NEAR SECOND CREST NEAR 21.7 FEET SUNDAY NIGHT.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/08  06/09  06/10  06/11  06/12

KASKASKIA RIVER
  VANDALIA         18   18.0      19.3   21.1   14.3    8.1    6.4
000 
WGUS83 KLSX 081536
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT SUN JUN 08 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
 
  KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY 

.THIS FLOOD WARNING IS BASED ON AN AVERAGE OF AROUND 0.05 INCHES 
OF PRECIPITATION FORECAST IN THE NEXT 24 HOURS FOR LOCATIONS IN
CENTRAL MISSOURI...AND AN AVERAGE AROUND 0.30 FOR LOCATIONS IN
EASTERN MISSOURI...

UNSETTLED WEATHER WILL SLOWLY MOVE ACROSS THE BASIN LATE TONIGHT AND
INTO LATE MONDAY NIGHT.  TOTAL ACCUMULATIONS OF PRECIPITATION THROUGH
THIS PERIOD ARE ANTICIPATED TO BE ON THE ORDER OF 0.5 TO 1 INCH.

FUTURE LOCAL AND UPSTREAM HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE 
EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC051-091536-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080610T0941Z/
/VNDI2.1.ER.000000T0000Z.080608T1430Z.080609T0941Z.NO/
1036 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SUNDAY THE STAGE WAS 19.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/09  06/10  06/11  06/12  06/13

KASKASKIA RIVER
  VANDALIA         18   19.4      17.5   11.1    8.7    8.1    7.4
000 
WGUS83 KLSX 090146
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT SUN JUN 08 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY 

.THIS FLOOD WARNING TAKES INTO CONSIDERATION 0.7 INCHES OF RAIN IN
THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


ILC051-100146-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080611T0000Z/
/VNDI2.1.ER.000000T0000Z.080609T0600Z.080610T0000Z.NO/
846 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 20.9 FEET LATE TONIGHT. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/09  06/10  06/11  06/12  06/13

KASKASKIA RIVER
  VANDALIA         18   20.5      20.7   13.4   11.0   10.9   11.0
000 
WGUS83 KLSX 091543
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CDT MON JUN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 1 INCH FORECAST 
IN THE NEXT 24 HOURS...IN ADDITION TO UPSTREAM BASIN RUNOFF IN
ASSOCIATION WITH ABOVE AVERAGE RAINFALL OVER THE PAST SEVERAL
MONTHS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC051-101543-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080611T0850Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080610T0850Z.NO/
1043 AM CDT MON JUN 09 2008

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM MONDAY THE STAGE WAS 21.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/10  06/11  06/12  06/13  06/14

KASKASKIA RIVER
  VANDALIA         18   21.7      17.0   15.2   14.6   13.3   11.7
000 
WGUS83 KLSX 100128
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT MON JUN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 

      THE KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY 


HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


ILC051-110128-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080611T1056Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080610T1056Z.NO/
828 PM CDT MON JUN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 21.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE EARLY TOMORROW.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/10  06/11  06/12  06/13  06/14

KASKASKIA RIVER
  VANDALIA         18   21.3      17.7   13.1    8.0    7.4    7.1
000 
WGUS83 KLSX 101720
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 PM CDT TUE JUN 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF AND NO
PRECIPITATION IS FORECAST DURING THE NEXT 24 HOURS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC051-111720-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-080612T0100Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080611T0100Z.NO/
1220 PM CDT TUE JUN 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 19.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER CRESTED NEAR 21.70 FEET YESTERDAY MONDAY JUNE 9TH 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/11  06/12  06/13  06/14  06/15

KASKASKIA RIVER
  VANDALIA         18   19.2      15.6    7.7    7.1    6.9    6.9
000 
WGUS83 KLSX 110156
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT TUE JUN 10 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
  
    KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY


   THIS WILL BE THE LAST FLOOD STATEMENT ISSUED FOR THIS EVENT


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC051-110226-
/O.CAN.KLSX.FL.W.0200.000000T0000Z-080612T0100Z/
/VNDI2.1.ER.000000T0000Z.080609T1300Z.080610T2127Z.NO/
856 PM CDT TUE JUN 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE KASKASKIA RIVER AT VANDALIA.
* AT 8:30 PM TUESDAY THE STAGE WAS 16.8 FEET. 
* FELL BELOW FLOOD STAGE AT  4:27 PM TUESDAY.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/11  06/12  06/13  06/14  06/15

KASKASKIA RIVER
  VANDALIA         18   16.8      15.2   10.4    8.2    7.0    6.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 7, 5:47 AM CDT, 20 minutes earlier.

Area forecast discussion, Jun 7, 5:47 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
547 AM CDT SAT JUN 7 2008

.DISCUSSION...
/547 AM CDT SAT JUN 7 2008/
SCATTERED THUNDERSTORMS ARE PERSISTING OVER WEST CENTRAL AND
SOUTHWEST ILLINOIS THIS MORNING AS MCS SLIDES EASTWARD THROUGH
SOUTHERN ILLINOIS AND INDIANA. WILL SEE STORMS TAPER OFF TODAY...BUT
KEPT CHANCE POPS FOR NORTHEAST MISSOURI AND WEST CENTRAL/SOUTHWEST
ILLINOIS. OTHERWISE...WILL SEE ANOTHER WARM AND HUMID DAY AS TEMPS
RISE INTO THE UPPER 80S TO LOWER 90S.

BY TONIGHT...WILL SEE A BREAK IN THE THUNDERSTORM ACTIVITY BEFORE
NEXT ROUND MOVES IN SUNDAY AFTERNOON. LOWS TONIGHT WILL BE IN THE
LOW 70S.

ON SUNDAY...SURFACE LOW TO BEGIN STRENGTHENING BEFORE LIFTING TO THE
NORTHEAST INTO GREAT LAKES REGION SUNDAY NIGHT. MAIN CONCERN WILL BE
MCS DEVELOPMENT SUNDAY NIGHT INTO MONDAY. AHEAD OF THIS COMPLEX
COULD SEE SOME STORMS DEVELOP IN WARM SECTOR OVER FORECAST AREA
SUNDAY AFTERNOON. HIGHS ON SUNDAY WILL REMAIN STEAMY IN THE UPPER
80S TO LOWER 90S.

FORECAST AREA WILL SEE FIRST OF SEVERAL ROUNDS OF HEAVY
PRECIPITATION SUNDAY NIGHT AS MCS DEVELOPS ALONG FRONTAL BOUNDARY
AND SLIDES NORTHEASTWARD INTO CENTRAL/NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS. THEN AS BOUNDARY SLOWLY SLIDES TO THE EAST
MONDAY/MONDAY NIGHT...NEXT IN SERIES OF MCS/S TO DEVELOP AND SLIDE
NORTHEAST ALONG BOUNDARY...DUMPING ANOTHER ROUND OF HEAVY
RAINFALL...MAINLY ALONG THE I-44/I-55 CORRIDOR. COULD SEE BETWEEN 1
AND 2 INCHES OF RAIN OVER ENTIRE FORECAST AREA...WITH LOCALLY
HEAVIER AMOUNTS POSSIBLE...SO ISSUED AN ESF TO MENTION THE
POSSIBILITY OF FLOODING RAINS ONCE AGAIN AND HEADLINED IT ON THE
WEBPAGE.

BEYOND THAT WEAK RIDGING TO BUILD IN TUESDAY THROUGH WEDNESDAY
NIGHT...BEFORE NEXT SYSTEM AFFECTS THE AREA THURSDAY THROUGH
FRIDAY...NO MAJOR CHANGES MADE TO THE EXTENDED.

BYRD
&&

.AVIATION...
/1032 PM CDT FRI JUN 6 2008/
FOR THE 06Z TAFS...ISOLATED SHRA/TSRA CONT MOVG NEWD THRU CNTRL
MO ATTM. UNLESS COVERAGE INCREASES JUST BFR TAF ISSUANCE TIME...PLAN
TO LEAVE SHRA/TSRA OUT OF THE TAF FCSTS LT TGT INTO SAT MRNG.
SHOULD BE JUST SOME SCT LOW LVL CLOUDS IN UIN LT TGT...WITH SCT
LOW LVL CLOUDINESS IN COU...STL AND SUS ALONG WITH SOME MID-HI LVL
CONVECTIVE DEBRIS CLOUDINESS. SHOULD HAVE SCT DIURNAL CUMULUS
CLOUDS DURING THE LT MRNG AND AFTN HRS ON SAT WITH PLENTY OF LOW
LVL MOISTURE STILL IN PLACE. MAY BE SCT SHRA/TSRA BUT WILL PROBABLY
NOT INCLUDE IN THE TAF FCSTS ATTM. S-SWLY SFC WNDS WILL PICK UP IN
SPEED AFTER SUNRISE TOMORROW AND BCM GUSTY.

GKS
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 7, 4:56 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
456 AM CDT SAT JUN 7 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
456 AM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
NORTHEAST MISSOURI...WEST CENTRAL AND SOUTHWEST ILLINOIS...MAINLY
THIS MORNING. SOME OF THESE STORMS COULD PRODUCE ADDITIONAL LOCALLY
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING IS POSSIBLE.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY NIGHT THROUGH
MONDAY NIGHT OVER THE AREA. THE MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS. GIVEN THE RECENT RAINFALL AND THE POTENTIAL
FOR TRAINING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL...FLASH
FLOODING WILL BE POSSIBLE AS WELL.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY HEAVY RAINFALL REPORTS TO THE NATIONAL
WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:11 PM CDTSevere Thunderstorm WarningLSXFayette, Marion22 min
Jun 6, 7:21 PM CDTFlash Flood WarningLSXMonroe, Saint Clair3 hr
Jun 6, 10:47 PM CDTAreal Flood WarningLSXBond, Clinton, Fayette, Marion, Montgomery7 hr
Jun 7, 9:25 AM CDTAreal Flood AdvisoryLSXMacoupin, Montgomery6 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.